# SDR AALA201703099005

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 53,027 hours, 18,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR GUST LOCK RELEASE LEVER IS DIFFICULT TO ARM. REMOVED AND REPLACED HOLD OPEN LOCK LEVER ASSEMBLY IAW AMM 52-11-08 (AALA201703099004)  AND THE SPLIT COLLAR ASSEMBLY IAW AMM 52-11-08. OPERATIONAL CHECK GOOD.
